Five are dead because of Chinese Penicillin injection

A research on the medical cases showed that 5 people have died because of using Chinese Five are dead because of Chinese Penicillin injection Penicillin.

Dr. Iraj Khosronia, the chief of the Internal specialists society of Iran has told to YJC: a 40 years old man goes to a doctor because of Pus in throat for whom the doctor gives penicillin to use. He uses the Penicillin and gets ague and loses his blood pressure and cannot breath and after 15 minutes dies.

He said: the research on this case showed that he has died because of using Chinese Penicillin.

This patient had no special problem and the main problem was the Chinese Penicillin which was imported illegally and there is no way to recognize if they are fake or not.

He said: This was the fifth person who died because of the same reason.

The chief of the Internal specialists society of Iran pointed the high amount of death because of use of Chinese Medicines and said: unfortunately the lack of clear statistics in our country makes serious problems in all fields.*

*برگرفته از سایت HARANA

نظر شما در مورد این نوشته چیست؟

در پایین مشخصات خود را پر کنید یا برای ورود روی یکی از نمادها کلیک کنید:

نماد WordPress.com

شما در حال بیان دیدگاه با حساب کاربری WordPress.com خود هستید. خروج /  تغییر حساب )

تصویر توییتر

شما در حال بیان دیدگاه با حساب کاربری Twitter خود هستید. خروج /  تغییر حساب )

عکس فیسبوک

شما در حال بیان دیدگاه با حساب کاربری Facebook خود هستید. خروج /  تغییر حساب )

درحال اتصال به %s